Here you can share your experiences with substances that are ingested, inhaled, or otherwise consumed for the purpose of relieving RLS/WED, other than prescription medications. For example, herbal remedies, nutritional supplements, diet, kratom, and marijuana (for now) should be discussed here. Tell others of successes, failures, side effects, and any known research on these substances. [Posts on these subjects created prior to 2009 are in the Physical Treatments forum.]
Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
- Posts: 238
- Joined: Sun Nov 08, 2015 4:20 pm
legsbestill wrote:My GP has offered me iron injections but I asked Dr Buchfuhrer about them and he does not favour them. Can’t remember why but it sounded plausible. A member of a UK forum uses iron patches that she imports from the US and her serum ferritin has increased considerably. PatchMD is the site she buys them from.
Legsbestill, thanks for your reply...I finally realized I could google my question and it looks like iron injections are done but are uncomfortable compared to infusions. I wondered if anyone here has done them. But if Dr Buchfuhrer doesn’t favor them then that’s enough of an answer for me. The patches look to be a great alternative for people with digestive issues. My only hesitation would be the additional supplements added since I tend to react to things. But it’s not expensive and another thing to possibly try out and see.
- Posts: 13
- Joined: Thu Mar 16, 2017 8:23 pm
I had to stop taking iron for now as my lower intestines just couldn't handle it. Like you said, yawny, I was doing fine and then suddenly I really felt sick. I'm trying to get everything back to normal and then will try again. My challenge is that I take Sinemt for my PD and it also upsets my stomach a little. But I need the Sinemt to function.
- Posts: 327
- Joined: Sat Jun 04, 2011 8:06 am
Return to “Non-prescription Medicines, Supplements, Diet”
Who is online
Users browsing this forum: No registered users and 2 guests